RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1967, Volume 12, Issue 3, Pages 433–443 (Mi tvp726)  

This article is cited in 3 scientific papers (total in 3 papers)

On the Gaussian homogeneous fields with given conditional distributions

Yu. A. Rozanov

Moscow

Abstract: Let $\eta(t)$, $t\in E$, and $\zeta(t)\in E$, be two independent Gaussian fields in $r$-dimensional cancellated space $E$ and suppose that $\eta(t)$, $t\in E$, is a homogeneous field. Consider $\xi(t)=\eta(t)+\zeta(t)$, $t\in E$. Let $T\subset E$ be an arbitrary finite set and $\mathfrak B_T$ be the $\sigma$-algebra, generated by all random variables $\xi(t)$, $t\notin T$. The main question considered in this paper concerns the conditions for $\zeta(t)$, $t\in E$ , to be the field of conditional expectations of $\xi(t)$, $t\in E$, relative to $\mathfrak B=\bigcap\limits_T\mathfrak B_T$. Theorem 1, 2 solves the problem in the case when $\xi(t)$, $t\in E$, is a homogeneous field and theorem 4 when $\xi(t)$, $t\in E$, is a markovian field.

Full text: PDF file (667 kB)

English version:
Theory of Probability and its Applications, 1967, 12:3, 381–391

Bibliographic databases:

Received: 30.01.1967

Citation: Yu. A. Rozanov, “On the Gaussian homogeneous fields with given conditional distributions”, Teor. Veroyatnost. i Primenen., 12:3 (1967), 433–443; Theory Probab. Appl., 12:3 (1967), 381–391

Citation in format AMSBIB
\Bibitem{Roz67}
\by Yu.~A.~Rozanov
\paper On the Gaussian homogeneous fields with given conditional distributions
\jour Teor. Veroyatnost. i Primenen.
\yr 1967
\vol 12
\issue 3
\pages 433--443
\mathnet{http://mi.mathnet.ru/tvp726}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=221582}
\zmath{https://zbmath.org/?q=an:0212.20101}
\transl
\jour Theory Probab. Appl.
\yr 1967
\vol 12
\issue 3
\pages 381--391
\crossref{https://doi.org/10.1137/1112050}


Linking options:
  • http://mi.mathnet.ru/eng/tvp726
  • http://mi.mathnet.ru/eng/tvp/v12/i3/p433

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Rozanov, “On the theory of homogeneous random fields”, Math. USSR-Sb., 32:1 (1977), 1–18  mathnet  crossref  mathscinet  zmath  isi
    2. “Absolute continuity between a Gibbs measure and its translate”, Theory Probab. Appl., 49:4 (2005), 713–724  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. Nowak E., Thilly E., “A local invariance principle for Gibbsian fields”, Statistics & Probability Letters, 76:18 (2006), 1975–1982  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:295
    Full text:116

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020